# SDR UPS98826739

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 710
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING L/E LWR SURFACE HAS HEAVY CORROSION 3 INCHES AFT OF L/E AT STA XFS710.000.  REPAIRED AREA IAW SRM ADDENDUM DC8-5720-4087-A.
